# SDR 2008UALA03002

- Difficulty date: May 26, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 44,700 hours, 32,140 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLIDE PACK AT DOOR 1L NOT SECURE.  SUSPECT IMPROPERLY INSTALLED SLIDE ASSEMBLY.  RE-ATTACHED SLIDE ASSEMBLY.  AC OK FOR SERVICE.
